Opening PANDORA’S BOX ???

Viewing 2 reply threads
  • Author
    Posts
    • #117303
      Tim11
      Participant

      Hello Everyone: Been out of touch for too long. I have a lot to discuss.A refresher on my story. I had GBS in 2002, made a 90% to 95% recovery. In February of 2018 I received a prescription of Levofloxacin for a possible infection.After the 5th dose I found myself in absolute pain,muscles,tendons,all over. Stopped taking the script and the nurse told me to stop taking it.I was expecting after a week or so for my pain etc. to dissipate. It did not, it was progressing. I felt such a familiar feeling and I described it to the er Docs that it felt like I was encountering a slow onset of GBS. Previously to my trip to the ER I educated myself on the severe side effects of the Fluoroquinolone antibiotics (levofloxacin,cipro etc.) and discovered that this family of antibiotics have a BLACK BOX warning from the FDA (the only antibiotics that have a BLACK BOX warning. Side effects,polyneuropathy(can be permanent),tendon rupture,aortic aneurysms and many more(take a look severe side effects of fluoroquinolones). Also found FDA statistics that conclude that 9% of PN cases were diagnosed as GBS.SO if fluoroquinolones can trigger GBS seems common sense that it could trigger CIDP.NO real support from the status quo medical community. After a EMG A NEUROMUSCULAR specialists report stated that it was not normal but blamed it on possible leftover problems from GBS 16 YEARS PREVIOUS.I pleaded and informed them that these are NEW problems.Fell on deaf ears. Even stated that 10,000 people can eat (spinach and some) will get sick!!! I could not find any FDA BLACK BOX WARNING for Spinach.In depth research also indicates that Fluoroquinolones are suspect in GULF WAR SYNDROME.Credible publications from Air Force News,Military News,etc. Maybe PANDORAS BOX.No diagnosis for me!!!!!!

    • #117304
      jon swanson
      Participant

      Thank you for the heads up on Cipro. I had a work buddy went to the E.R. due to it. It puts me into some form of “toxic shock” after a couple days of usage. I will be cautious moving forward with all prescription drugs. (1 year post GBS)

    • #117331
      Tim11
      Participant

      Hello: Has anyone been treated with Hizentra as a stand alone treatment. No ivig as the primary treatment first?

Viewing 2 reply threads
  • You must be logged in to reply to this topic.